MathSciNet Relay Station
MathSciNet bibliographic data
MR1959788 (2003m:60282) 60K35 (82B05 82B21)
Landim, C.; Yau, H. T. Convergence to equilibrium of conservative particle systems on $\Bbb Z\sp d$. Ann. Probab. 31 (2003), no. 1, 115–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement